News tagged with celexa
The U.S. Food and Drug Administration's warning that high doses of the antidepressant citalopram can cause potentially serious abnormal heart rhythms might be doing more harm than good.
Psychology & Psychiatry May 03, 2013 | 4 / 5 (1) | 0 |
A 2011 warning from the U.S. Food and Drug Administration about the popular antidepressant citalopram (Celexa) left many patients and physicians with more questions than answers. Now an analysis of the medical records of ...
Medications Jan 29, 2013 | not rated yet | 0 |
People in the United States took more prescription drugs than ever last year, with the number of prescriptions increasing from 3.99 billion (with a cost of $308.6 billion) in 2010 to 4.02 billion (with a cost of $319.9 billion) ...
Medications Sep 12, 2012 | not rated yet | 0
(HealthDay) -- In a follow-up to a warning that high doses of the popular antidepressant Celexa can cause potentially fatal abnormal heart rhythms, the U.S. Food and Drug Administration has issued new dosing ...
Medications Mar 28, 2012 | not rated yet | 0
Federal health regulators are warning doctors not to prescribe high doses of the antidepressant Celexa, because of the risk of fatal heart complications.
Medications Aug 24, 2011 | 5 / 5 (4) | 0